# SDR DALA2016061204644

- Difficulty date: June 11, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED BS 297 RBL 22-RBL 32.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  FABRICATED LOCATED AND DRILLED NEW FLOORBEAM IAW DWG REV: B & CD INSTALLED NEW FLOORBEAM IAW SRM AND DWG REV: B.
